You are currently browsing the tag archive for the ‘medication side effects’ tag.

I can name ONE for sure because I have become DOPEY!

Cecily over at Uppercase Woman who has a blog I LOVE, warned about this in her blog when she was writing about fighting her migraines. I went on Topomax 2 months ago. Apparently it is referred to as DOPE-amax. I totally get it now! I have been more dopey than usual lately. Work is the one place I pride myself on being my best. I may not get Princess her veggie and fruit quota everyday (heck it’s a jackpot day when that ever happens!) We have been more busy then EVER- added 2 new therapists to the staff and had 41 new clients in the last month, when we usually have an average of maybe 10, so this COULD explain it, however, again, in the over 2 years I have been there I have made sure there is one mistake that I have NEVER made. I Have NEVER forgot to add a new client to the schedule. See, we take the intake over the phone on paper, schedule them, then all the information must be entered into the system before they can actually have their name plopped into that spot. TWO clients in the last month have been added to the system but never made it to the schedule. Guess who did both of them?? MOI!! I wanted to die. Luckily, due to the system of how things are done, they were both caught before they came in and had phone calls placed to them. No one gets mad, no one gets “in trouble” life goes on.

Then the other night, after getting the last client into session, I turned off the computer, shut the window, got my things and left. I was heading to the bookstore and Target to get some things for Caryn (Kylie’s mamma) and after getting there it hit me. That was ALL I DID!!! WTH??? There is like 6 more steps to closing up!! ACK!!! The money was still out- worst part!! So I left one of the therapist who I can count on and knew would check her voice mail a panicked message. She called me back on my cell right after her session and was sweet and I walked her through what to do. I explained my DOPamax the next day.

But, this is just so bad for little Ms. Perfect! What’s a gal to do?? I asked one of the clients who comes in (she recommended I go on this pill in the first place) and she told me she too, uncharacteristically, became brain dead. She said to hang in and it will pass. I sure hope so! I hate living in the fog of not knowing what I may have did or NOT DID without knowing it!! The meds are really warding off the awful headaches I had been experiencing. I Will use up this month’s supply and if it doesn’t de-fog a little maybe I will go back and see what my options are. That’s always how it has been with my migraines- whatever works has some kind of non-tolerable side effect!!

Advertisements